Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TO EDUK !!! ABOUT ZYPREXA WEIGHT GAIN Jeroen

Posted by Phillipa on March 24, 2005, at 22:30:55

In reply to Re: TO EDUK !!! ABOUT ZYPREXA WEIGHT GAIN, posted by Jeroen on March 24, 2005, at 21:36:09

Jeroen, Calm down. Ed is probably asleep. Don't worry about the wt gain tonight. You have been doing well. Now go get some sleep. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:441667
URL: http://www.dr-bob.org/babble/20050322/msgs/475243.html